MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number 3000
Medical Device Problem Codes False Alarm (1013); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that a patient was seen in clinic, and low output current warning message was seen.All other diagnostics were normal and impedance was within normal limits.The patient was titrated up at the appointment, but the patient could not feel magnet or auto stimulation.It was noted the patient was pretty tolerant at her old settings, and the recent increase was only 0.125ma higher.She did not feel the magnet when it was swiped.They do not know when the patient started not feeling this stimulation and stated she did not present with any adverse events.Based on review of internal generator data, it seems like it was only a display error due to a communication failure, as device was delivering output as expected.Low output current was seen on the screenshot of session report on 4:07 pm, but the generator was outputting the correct output at this time.Further investigation is needed to confirm.
 
Event or Problem Description
A review of the data files associated with this device revealed that the issue of low output current is related to an incomplete magnet mode diagnostic test, in that the magnet swipe was incomplete.There is also no performance issue with the generator.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
dana sprague
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key16284536
Report Number1644487-2023-00114
Device Sequence Number12458946
Product Code LYJ
UDI-Device Identifier05425025750535
UDI-Public05425025750535
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2023
Device Model Number3000
Device Lot Number205556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer03/22/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale